# SDR VTZA98070

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 13791231157
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 6200 - IAD-ROA - DURING TAXI, RETURNED TO GATE DUE TO LOST OF HYDRAULICS AND BRAKES ON TAXIWAY.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE LEAKING AND REMOVED AND REPLACED LINE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
